MAUDE Adverse Event Report: K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number PRO-1076-02
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a piece of a cascadia an lordotic oblique inserter fractured intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequences to the patient, and the fractured piece was removed from the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19767369
Report Number3004774118-2024-00059
Device Sequence Number8513514
Product Code MAX
UDI-Device Identifier10888857525818
UDI-Public(01)10888857525818(11)210625(10)PBRF
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO-1076-02
Device Lot NumberPBRF
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown